# SDR DALA2025010612132

- Difficulty date: December 31, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N141DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50061
- Aircraft time: 7,769 hours, 3,589 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING - #8 SLAT TRACK CUTOUT HAS CRACK ON UPPER EDGE. "M". SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0307:2021-2065-LH/001 00131 REPAIRED PER ER/A 602000-14TR REV. C SECTION1'. (LP# 0737272)
